After 5 remicade (infliximab) infusions im having more side effects?

Switch. Remicade (infliximab) blocks the tnf-a receptor. Drugs like Humira an Enbrel are antibodies to tnf-a. I recommend switching to one of these (i favour humira), since they work differently. Humira is the only one of the 3 that is fully human.

Related Questions

Getting remicade (infliximab) infusions; what were your side effects?

Various. Remicade (infliximab) is an anti-tumor necrosis factor monoclonal antibody. It can interfer with the activity of rheumatoid arthritis and crohn's and help patients. It does suppress the immune protection of the body and there are a long list of side effects: the most common is infusion reactions and increased risk of infections. We monitor you for these and others.
As Dr Goldman stated. Were the side effects not explained to you in detail before starting this med? If so, that is a serious omission by the doctor.

Have any Crohn's disease patients out there had side effects after a remicade (infliximab) infusion?

Yes. Infusion rxns are not uncommon. I favour Humira (adalimumab) which is given subcutaneously every two weeks. I have found side-effects much less, and is does not rquire a lengthy infusion and can be easily self-adminstered.
Yes. There are both immediate and delayed infusion reactions. Best to make your GI aware.

Had 3 remicade (infliximab) infusions for uc so far. Feel very tired most of the day and can't eat well due to nausea. Is it due to remicade (infliximab) side effects?

Probably not. Most of the side effects of Remicade (infliximab) are felt during the 2-3 hour infusion. More likely you are tired because you are anemic. The nausea may be more due to your uc.
Possibly. Remicade (infliximab) is a potent medication and certainly capable of producing those side effects. See http://www. Ncbi. Nlm. Nih. Gov/pubmedhealth/pmh0000267/.